# SDR ASAA2022122091191

- Difficulty date: December 19, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 4,415 hours, 1,258 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 632160683
- Part serial: 6321606810348
- Condition: Faulted
- Location: Lt Wing
- Part time: 4,413 hours, 1,257 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, WING ANTI ICE WAS POSITIONED ON AND L VALVE LIGHT STAYED ILLUMINATED, MASTER CAUTION CAME ON AFTER 10 SECONDS. GROUNDED - YES. REMOVED AND REPLACED LH WING ANTI ICE VALVE REF B737-9 AMM 30-11-11-000-801, 30-11-11-400-801. OPS CHECK GOOD REF AMM 30-11-11-710-801.
